# SDR USAA20090515BB079

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FLASHLIGHT AT MID-CABIN WAS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY.
